# SDR CALA2023070302147

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N67827
- Make and model: Boeing 737-900ER
- Aircraft serial: 44581
- Aircraft time: 28,735 hours, 10,393 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: 147A5810488
- Condition: Damaged
- Location: Panel 241zff
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: MAIN CABIN FLOOR PANEL 241ZFF HAS 2 DAMAGED INSERTS. TRANSCRIBED FROM HAECO GSO NRC# 9288662. REMOVED AND REPLACED DAMAGED INSERTS IAW B737-900ER SRM 53-00-50 -1A-1 AND SRM 53-00-50-2R-0 ON MAIN CABIN FLOOR PANEL 241ZFF.  H AECO GSO MECH V901642 INSP QC357
